EconPapers    
Economics at your fingertips  
 

Simple Robust Testing of Hypotheses in Nonlinear Models

Helle Bunzel, Nicholas Kiefer () and Timothy Vogelsang ()

Journal of the American Statistical Association, 2001, vol. 96, 1088-1096

Date: 2001
References: Add references at CitEc
Citations: View citations in EconPapers (8) Track citations by RSS feed

Downloads: (external link)
http://www.ingentaconnect.com/content/asa/jasa/2001/00000096/00000455/art00026 full text (application/pdf)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Simple Robust Testing of Hypothesis in Non-Linear Models (2001)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlasa:v:96:y:2001:m:september:p:1088-1096

Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html

Access Statistics for this article

Journal of the American Statistical Association is currently edited by Leonard A. Stefanski

More articles in Journal of the American Statistical Association from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2022-05-17
Handle: RePEc:bes:jnlasa:v:96:y:2001:m:september:p:1088-1096